# SDR DL76P951837

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150417
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FORWARD GALLEY COFFEE MAKER STARTED TO POP AND EMIT SMOKE AND ELECTRICAL BURNING ODOR.  SHUTOFF POWER, ODOR QUICKLY STOPPED.  FOUND BURNED WIRES ON NR 2 COFFEE MAKER.  REPLACED UNIT, OPERATION NORMAL.
